Skip to Content

I accidentally took (9) 5/325 norcos, should I be worried?

Responses (3)

mpvt 25 Mar 2010

If you don't take them often then you may become sedated. Are you in a lot of pain and double dosed?? I doubt it will hurt you as hydrocodone isn't very strong. I wouldn't be doing it on a regular basis actually you shouldn't do it at all as there is a chance of respiratory failure... Dave

DThrasher 25 Mar 2010

I have taken pain medication before, such as norco, oxycontin, etc. What happend was that i was reaching for my night time medication which consist of 500mg serzone, 50mg trazadone, and 750mg depakote and the norcos were in an identical pill container and it was dark, it was a accident. Do you know if it is ok to still take my night time medications along with the norcos?

midwestma 25 Mar 2010

For your safety, please turn on a light next time, you could have gone into respiratory failure. I would wait on the rest of your meds, one missed dose of depakote or serzone , trazadone, will not hurt you. Please be careful with these meds, so often mistakes like yours have caused death. I wish you luck, maybe put a night light near your meds, or put them in a pill container, putting the exact amount you'll need for the evening rather than leaving the entire bottle near your night stand. You're not the first person to make this mistake, however as said previously, hydrocodone is not all that strong, especially if you've been on it for some time. Good Luck, and be careful.

oxyaaron 17 Oct 2010

you dont accidentally take 9 pills...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions